# SDR FDEA201105171853

- Difficulty date: May 17, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 365, FLOORBEAM CORRODED BL-0 - 24L.  REMOVED CORROSION AT STA 365 LBL 6 ORGINAL MAT .125 MATERIAL REMOVED .060 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III.  FABERICATED FLOORBEAM IAW SRM 53-10-51 FIG 101 DETAIL II PART MARKED IAW GMM 7-0-1001. INSTALLED FLOORBEAM AT STA 365 IAW SRM 51-40-02  THIS IS A CATEGORY "A" MAJOR REPAIR
